Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 16 found articles
 
 
  Degenerate Nevanlinna-Pick problem
 
 
Title: Degenerate Nevanlinna-Pick problem
Author: Dyukarev, Yu. M.
Appeared in: Ukrainian mathematical journal
Paging: Volume 57 () nr. 10 pages 1559-1570
Year: 2006-03-07
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring